MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., 23MM BIOSTEON SCREW DRIVER; SCREWDRIVER

STRYKER ENDOSCOPY-SAN JOSE PKG., 23MM BIOSTEON SCREW DRIVER; SCREWDRIVER
Catalog Number 234-020-234
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip of the device broke during the procedure.The tip was able to be retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip broke off.Probable root cause: application: -excessive or insufficient force used, -screw inserted at an angle, -incorrect size of screw for tunnel/graft, -tap not used before insertion, -driver not fully inserted into screw.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG., 23MM BIOSTEON SCREW DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key19347142
Report Number0002936485-2024-00394
Device Sequence Number7280705
Product Code HXX
UDI-Device Identifier07613154111190
UDI-Public07613154111190
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-020-234
Device Lot Number193973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale